I have so many health issues that I would prefer to taper but I need some suggestions on how to do that. I have tried on my own with little luck, I was never sure what I was doing, not a real good plan. At one time I was taking way too many and I don't remember how many and I came off those cold turkey..down to what I am taking now. I was afraid that they would harm my liver. My Dr and pharmacist scared me into it... but they are not much help now.
You'll need to reduce your daily number of milligrams of hydrocodone by 5 every 5 - 7 days. Space out your dosages every 4 to 6 hours. So for the first 5 days take one half pill less so 8 1/2 per day for 5 days, then reduce another half a pill for 5 days, etc. Done this slowly you'll avoid most of the discomfort and withdrawals. If you need to take less time, you can reduce every 3 days, but that may cause more discomfort. If you need a more explicit plan, I would be happy to help further. Here to help and trust me it is possible to do this with little problem.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2011 • 5 answers
Posted 20 Jun 2011 • 1 answer
Posted 20 Sep 2011 • 5 answers
Posted 8 Nov 2011 • 1 answer
Posted 11 Feb 2012 • 1 answer